Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 804784, 6 pages
http://dx.doi.org/10.1155/2014/804784
Research Article

On Nonlinear Nonlocal Systems of Reaction Diffusion Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Laboratoire de Mathématiques, Images et Applications, Pôle Sciences et Technologies, Université de La Rochelle, Avenue M. Crepeau, 17031 La Rochelle, France
3Department of Mathematics, University College London, Gower Street, London WC1E 6BT, UK

Received 17 April 2014; Revised 9 June 2014; Accepted 9 June 2014; Published 23 June 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 B. Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. F. Schlesinger, G. M. Zaslavsky, and U. Frisch, Lévy Flights and Related Topics in Physics, Springer, Berlin, Germany, 1994.
  2. J. Klafter, M. F. Shlesinger, and G. Zumofen, “Beyond Brownian motion,” Physics Today, vol. 49, no. 2, pp. 33–39, 1996. View at Google Scholar · View at Scopus
  3. T. H. Solomon, E. R. Weeks, and H. L. Swinney, “Observation of anomalous diffusion and Lévy flights in a two-dimensional rotating flow,” Physics Reports, vol. 339, pp. 1–77, 1993. View at Google Scholar
  4. N. S. Landkof, Foundations of Modern Potential Theory, Springer, New York, NY, USA, 1972. View at MathSciNet
  5. K. Masuda, “On the global existence and asymptotic behavior of solutions of reaction-diffusion equations,” Hokkaido Mathematical Journal, vol. 12, no. 3, pp. 360–370, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. L. Hollis, R. H. Martin, Jr., and M. Pierre, “Global existence and boundedness in reaction-diffusion systems,” SIAM Journal on Mathematical Analysis, vol. 18, no. 3, pp. 744–761, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Collet and J. Xin, “Global existence and large time asymptotic bounds of L solutions of thermal diffusive combustion systems on Rn,” Annali della Scuola Normale Superiore di Pisa: Classe di Scienze Serie IV, vol. 23, no. 4, pp. 625–642, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. E. Scalas, R. Gorenflo, and F. Mainardi, “Fractional calculus and continuous-time finance,” Physica A: Statistical Mechanics and Its Applications, vol. 284, no. 1, pp. 376–384, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. A. Benson, S. W. Wheatcraft, and M. M. Meerschaert, “Application of a fractional advection-dispersion equation,” Water Resources Research, vol. 36, no. 6, pp. 1403–1412, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Zhang, D. A. Benson, and D. M. Reeves, “Time and space nonlocalities underlying fractional-derivative models: distinction and literature review of field applications,” Advances in Water Resources, vol. 32, no. 4, pp. 561–581, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. M. M. Meerschaert, “Fractional calculus models for anomalous diffusion,” SAMSI Summer Program on Nonlocal Continuum Models for Iffusion, Mechanics, and Other Applications, 2012, http://www.samsi.info/sites/default/files/Meerschaert.
  12. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993.
  13. I. Turner, M. Ilic, and P. Perre, “The use of fractiona-in-space diffusion equations for describing miscoscale diffusion in porous media,” in Proceedings of the International Conference, Magdebourg, Germany, 2010.
  14. J. F. Douglas, “Polymer science applications of path-integration, integral equations, and fractional calculus,” in Applications of Fractional Calculus in Physics, R. Hilfer, Ed., pp. 241–330, World Scientifiv, River Edge, NJ, USA, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. A. Cañizo, L. Desvillettes, and K. Fellner, “Improved duality estimates and applications to reaction-diffusion equations,” Communications in Partial Differential Equations, vol. 39, no. 6, pp. 1185–1204, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. E. Fitzgibbon, J. Morgan, and R. Sanders, “Global existence and boundedness for a class of inhomogeneous semilinear parabolic systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 19, no. 9, pp. 885–899, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. X. Zhang, “Lp-maximal regularity of nonlocal parabolic equations and applications,” Annales de l'Institut Henri Poincaré: Analyse Non Linéaire, vol. 30, no. 4, pp. 573–614, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. R. H. Martin and M. Pierre, “Nonlinear reaction-diffusion systems,” in Nonlinear Equations in the Applied Sciences, W. F. Ames and C. Rogers, Eds., Academic Press, 1990. View at Google Scholar
  19. J. I. Kanel and M. Kirane, “Global existence and large time behavior of positive solutions to a reaction diffusion system,” Differential and Integral Equations, vol. 13, no. 1–3, pp. 255–264, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. A. Lopez-Mimbela and J. V. Morales, “Local time and Tanaka formula for a multitype Dawson-Watanabe super-process,” Mathematische Nachrichten, vol. 279, no. 15, pp. 1695–1708, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. M. Blumenthal and R. K. Getoor, “Some theorems on stable processes,” Transactions of the American Mathematical Society, vol. 95, pp. 263–273, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Fino and M. Kirane, “Qualitative properties of solutions to a nonlocal evolution system,” Mathematical Methods in the Applied Sciences, vol. 34, no. 9, pp. 1125–1143, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus